# SDR CALA2017022000434

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 75,497 hours, 16,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Loose
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R DOOR SLIDE IND ARMED LIGHT DOES NOT ILLUMINATE LIGHT ASSEMBLY LOOSE. SECURED ASSEMBLY. OPS CHECKED GOOD.
